MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JOURN ART INS BCS STD 5-6 LT 9; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY

SMITH & NEPHEW, INC. JOURN ART INS BCS STD 5-6 LT 9; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Catalog Number 74023261
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Injury (2348)
Date of Event 05/20/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a damaged journey 1 insert was removed from the patient and that the post was disassociated from the main body of the insert resulting in instability.Journey revision insert was implanted and stability was restored.
 
Additional Manufacturer Narrative
The associated complaint device was not returned.A clinical evaluation was conducted and it has been communicated via email that no relevant supporting clinical information will be provided, and there is no report of the patient's current condition.Therefore based on insufficient information, no further clinical assessment can be performed at this time.A review of complaint history on the listed part revealed no prior complaints for the listed batch with the same failure mode.A review of the manufacturing records did not reveal a manufacturing abnormality that could have caused or contributed to the reported incident.Without the actual product involved and/or device information, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.No further actions are being taken at this time.

Brand Name
JOURN ART INS BCS STD 5-6 LT 9
Common Device Name
PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8702581
Report Number1020279-2019-02277
Device Sequence Number2073596
Product Code JWH
UDI-Device Identifier03596010555205
UDI-Public03596010555205
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K042515
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number74023261
Device Lot Number06DM02627
Initial Date Received by Manufacturer 05/21/2019
Supplement Date Received by Manufacturer11/11/2019
Initial Report FDA Received Date06/16/2019
Supplement Report FDA Received Date11/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;